Getting Pregnant <
Trying to conceive
07/12/2014 at 21:44
Hello, new to this but just after some experienced knowledge and advice/support. I have been on the microgynon 30 pill for about 2.5 years.
On the 13th Nov I stopped taking the pill just 3 days into the new strip (so first week) I had sex once during this time and following this I had a bleeding from Saturday 15th - Wednesday 19th Nov and have had unprotected sex since. If I had stayed on my pill I would have been due my period in the no pill week last Thursday (4th Dec) however I have still not had this normal period. But, I am wondering if I should be calculating the next period due date from the bleed after stopping the pill? (this would therefore mean I am not technically due my period until next Saturday 13th Dec)
I am hoping to conceive and have been with my partner for nearly three years now.
What would you all suggest? Should I be expecting my period or expecting a pregnancy?
If you could let me know what you think I would be very grateful.
P.S. Sorry if the post is too long/confusing
08/12/2014 at 17:20
You're probably not gunna like this very much hehe but I'll try my hardest to word it as nicely as possible :') You could be pregnant OF COURSE you could because you stopped the pill & had unprotected sex however its a weeeee bitty unlikely that you are -- but you could be?!
To answer your question - you can't really calculate when your first period will be when stopping the pill until you've HAD your first period from stopping the pill... I'll try explain with my 'unprofessional advice' so hang tight hehe.
When you're on the pill as we know, we are pumped up with synthetic hormones that stop ovulation and therefore if we don't release an egg we therefore do not get a period. The bleeding you get on the pill is referred to as a withdrawal bleed as your body is in withdrawal when you take your break from the pill and those 'fake' hormones aren't there any more. Progesterone thickens up that womb lining for a baby & when you're on the pill & stop taking it for your monthly break the drop in progesterone levels causes that lining to shed so you get what you think is a period but really its a fake period hehe :)
Seen as you stopped the pill 3 days into your new strip you might find your periods are a bit irregular to begin with. You should always finish a strip completely and then have your withdrawal bleed and then not continue to take pills after that bleed - but its okay :) don't worry we will make a mummy out of you yet haha! Just means that its a wee bit more complicated that if you are pregnant for doctors to calculate your due date & also [not to worry you too much] it can make your chances of staying pregnant a little bit less. Also, if your womb lining isn't thick enough the egg wont implant properly :/ .. BUT.. :)
So when you've stopped the pill completely all these fake hormones are out of your system straight away within that week :) so your body is on its way getting back to the old you! Your body now has to get back to work which my love, does take time so don't stress if you don't get pregnant straight away. Your body has a lot of work to do now. It will have to produce all those hormones on its own again and it hasn't been used to that in a while, three years for you. It needs to produce little follicles in the ovaries again that release an egg for ovulation to happen again. Then your progesterone needs to get that uterus lining nice and thick for the egg to implant on. The doctors always recommend you try and wait till you get your first proper period from stopping the pill to actually start trying for a baby as is makes your odds of conceiving greater and also makes it easier to know if you are pregnant and when your due date is.
The bleeding you've had after sex is possibly just 'after sex bleeding' that is one possibility, the second is that you were getting a withdrawal bleed from stopping the pill mid packet.
The reason I am not saying your bleeding was implantation bleeding is because its highly unlikely you ovulated & were in your fertile window so soon after stopping the pill. Also, once the egg is fertilised it takes a good 10 days just for the egg to get down to the womb and actually implant into the lining.
But crazy things can happen my lovely so you could be pregnant this Christmas!
I'm sorry if I've crushed your hopes here :( BUT even if you are not pregnant this month you will most definitely get pregnant next year at some point as long as there are no complications. My advice lovely, is for you to wait it out [I know it sucks] till you ge
08/12/2014 at 17:25
TURNS OUT I WROTE TOO MUCH UP THERE ! It didn't let me finish hehe
My advice is for you to wait it out till you get your first period and have sex every 3 days OR 10-14 days AFTER your first period as you will be in your fertile window and most likely ovulating. Sperm can live inside you for up to 5 days if your mans swimmers are strong enough! :)
You'll know your ovulating when your discharge down there is stretchy/slippery and clear. Like egg white [ and egg white doesn't mean white hehe it means like when you crack open an egg, the 'white' bit not the yellow bit - i didnt know this lol]
I am so sorry if this crushes any hopes at all but like I was saying don't worry if you're not pregnant this month you will definitely get there next year at some point! So don't feel too bad. Your body needs time to heal lovely :)
If you need any advice or help, please ask away or direct message me. I'm right here if you need me :) Sorry for the loooong post but I hope it helped a little xxx You could be pregnant sweetie because weirder things in life can happen so take a pregnancy test in 2 weeks time maybe? Watch out for sickness/ sore breasts - although these are symptoms that you can be ovulating or due your period - xxx
Happy M. xxx
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.